# SDR SWAA2022081842769

- Difficulty date: August 17, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULBS BURNED OUT AT R OWE EXIT SIGNS.  REPLACED LAMPS AND PERFORMED GOOD FUNCTIONAL TEST OF EMERGENCY LIGHT RT OWE EXIT SIGNS IAW AMM 33-51-01-960-801.
